Welcome to health care magic forum
well treated/managed fits don`t hamper married life as well as pregnancy.
regular treatment for three years with anti-epileptic drugs after last fits is required.
Wish you good health
Thanks for using healthcaremagic. Epilepsy and pregnancy is an issue which needs to be tackled carefully. Before a person with epilepsy gets married or pregnant one has to be counselled regarding the complications and the course of epilepsy. Meet a Neurologist and get your self started on Folic acid and discusss about the chances of complications both to the mother and baby. One important thing is do not stop the tablets for epilepsy and avoid sleep deprivation. Bye
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
dear sir, my female 5 months baby was affected by fits and she was admitted in IRCU for 18 days.Before fits she is very active but now she can not see straight the caller. she will not laugh.Nearly 30 days in pediatric ward. she can move Legs and hands.Head is not come stead. sometime legs are jerking.During jerking both eys are going one side for few seconds after that it will come normal.Now, she is 8 months baby.Doctor advised to give Gardinal tablets daily and physiotheraphy. Fits affected time they took CT scan and found some disturbance in the brain .How long it will take for curing.Is there any further treatment is required to bring the baby in normal.Pleas advice me what i have to do and my family is awaiting for your reply sir. baby age:8months weight: 8.7kgs regards,k.velu
Hi sir, my wife age is 18 yrs.her weight is 41kgs. she is pregnet with 4months. suddenlly she had fits. We checked her MRI and Digital EEG. they confirmed to her she had calcified granuloma at the right side of the brain. please tell me what is the better treatment for her. give me suggestion for me .
my wife recently had a severe fits but i don t know that it s her first time cause it s been only 1& half months of our marriage. the doctors believe it can be her 1st time also or she already had the problem since her childhood but they are not sure. the thing is i don t know anything about her past, now i m worried about my married life and about my baby if she gets pregnent in future, because doctors have informed me that if she get fits during her 4-6 months of pregnency my child can die inside her.
Hi I am unfortunatly a meth user. I use 2 times a week generally. The last time I used I was having problems with frequent urination, like every 20 minutes. Those systems have stopped and now I have a fever of 101.8 and the chills. Also feel week due to lack of sleep. I have been eating the last 12 hours and drining plenty of water, but I also noticed when I was gonig to the bathroom last night I would also have stomach pains.
i am having regular periods as i use krimson 34 recently i went on a holiday and took only 19 tablets instead of 21 to prepone my period i travelled by car and nevver had a problem untill recently. about 6 hr journey and little sleep. since then i am having giddiness, ringing in the years, feeling insecure , lazy . is vertin the right tablet ??? is this giddiness related to my period, or road journey ( Generally travell by road and am used to it very much) or due to lack of sleep ?? Please help.
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
So I went to the neurologist yesterday and he went by what all my test results back from when I first started having theses seizures in May. and the eeg and CT scans and everything things else. he said its stress related seizures. but he didn't...
Im experiencing a skipping of speech and thought process when i talk to clients. Its very fast but quite noticeable to me. I can only explain it as turning off and on light switch very fast or like skipping on a cd or a record.
i have bronchitist but on amoxicillion (spelling) since yesterday but today i have been getting light headed lately & haven't had that before, what would that mean? I also get a burning feeling in ym chest when i cough but i told my dr that also so he called me in some a medicine yesterday.. what would the light headed be from? coughing to much perhaps or lack of sleep from the past 2 nights?
My husbank has intractable, persistent hiccups. Thorazine, Reglan, etc. has not worked. He takes prilosec but that hasn't seemed to slow them down. He is sleep deprived and just fatigued all the time. He has had them in the past and they lasted several months. This bout is going on about 3 mons. now. He is 62 years old.